The minimum theorem for the relative root Nielsen number
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 701-707
Ki-Yeol Yang
Sunchon National University
Abstract : In [8], we introduce the relative root Nielsen number $N(f;X,A,c)$ for maps of pairs of spaces $ f:(X,A) \to (Y,B)$. From it, we obtain some immediate consequences of the definition and illustrate it by some examples. We consider the question whether there exists a map $ g:(X,A) \to (Y,B)$ homotopic to a given map $ f:(X,A) \to (Y,B) $ which has precisely $N(f;X,A,c)$ roots, that is, the minimum theorem for $N(f;X,A,c)$.
Keywords : roots, relative root Nielsen numbers
MSC numbers : 55M20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd